A semi-parametric estimator of a shape second-order parameter

Frederico Caeiro, M. Ivette Gomes

Research output: Chapter in Book/Report/Conference proceedingChapter

7 Citations (Scopus)

Abstract

In extreme value theory, any second-order parameter is an important parameter that measures the speed of convergence of the sequence of maximum values, linearly normalized, towards its limit law. In this paper we study a new estimator of a shape second-order parameter under a third-order framework.

Original languageEnglish
Title of host publicationStudies in Theoretical and Applied Statistics, Selected Papers of the Statistical Societies
EditorsA. Pacheco, R. Santos, M. Oliveira, C. Paulino
Place of PublicationCham
PublisherSpringer International Publishing
Pages137-144
Number of pages8
ISBN (Electronic)978-3-319-05323-3
ISBN (Print)978-3-319-05322-6
DOIs
Publication statusPublished - 2014

Publication series

NameStudies in Theoretical and Applied Statistics, Selected Papers of the Statistical Societies
PublisherSpringer International Publishing
ISSN (Print)2194-7767
ISSN (Electronic)2194-7775

Keywords

  • Adaptive Choice
  • Asymptotic Bias
  • Regular Variation
  • Root Mean Square Error
  • Sample Path

Fingerprint Dive into the research topics of 'A semi-parametric estimator of a shape second-order parameter'. Together they form a unique fingerprint.

  • Cite this

    Caeiro, F., & Gomes, M. I. (2014). A semi-parametric estimator of a shape second-order parameter. In A. Pacheco, R. Santos, M. Oliveira, & C. Paulino (Eds.), Studies in Theoretical and Applied Statistics, Selected Papers of the Statistical Societies (pp. 137-144). (Studies in Theoretical and Applied Statistics, Selected Papers of the Statistical Societies). Cham: Springer International Publishing. https://doi.org/10.1007/978-3-319-05323-3_13